# SDR VTZA98152

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700966
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IAD/BDL - FLT 6212 - DURING CRUISE AT 0830 HOURS ON 4-3-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 1 ADC AND NR 1 AHRS FAILED.   AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 ADC.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF:  OPERATOR CONTROL NR 98ZZZX1745.  (X)
